# SDR CA141007004

- Difficulty date: August 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 429
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 429010433107
- Condition: Failed
- Location: Main Rotor Head
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS REPORTED TO MFG THAT THE BEARING IN QUESTION, UPPER MAIN ROTOR PCL ROD END BEARNING, FAILED WITH 231.3 HOURS TT.  IT WAS NOTED THAT THE BEARING WAS INSPECTED 34.2 HOURS PRIOR TO THE EVENT WITH NO RPOBLEMS.
